Advanced search

Two-dimensional incompressible Navier-Stokes calculations in complex-shaped moving domains.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Riemslagh, Kristiaan, Jan Vierendeels, and Erik Dick. 1998. “Two-dimensional Incompressible Navier-Stokes Calculations in Complex-shaped Moving Domains.” Journal of Engineering Mathematics 34 (1-2): 57–73.
APA
Riemslagh, Kristiaan, Vierendeels, J., & Dick, E. (1998). Two-dimensional incompressible Navier-Stokes calculations in complex-shaped moving domains. JOURNAL OF ENGINEERING MATHEMATICS, 34(1-2), 57–73.
Vancouver
1.
Riemslagh K, Vierendeels J, Dick E. Two-dimensional incompressible Navier-Stokes calculations in complex-shaped moving domains. JOURNAL OF ENGINEERING MATHEMATICS. 1998;34(1-2):57–73.
MLA
Riemslagh, Kristiaan, Jan Vierendeels, and Erik Dick. “Two-dimensional Incompressible Navier-Stokes Calculations in Complex-shaped Moving Domains.” JOURNAL OF ENGINEERING MATHEMATICS 34.1-2 (1998): 57–73. Print.
@article{179459,
  author       = {Riemslagh, Kristiaan and Vierendeels, Jan and Dick, Erik},
  issn         = {0022-0833},
  journal      = {JOURNAL OF ENGINEERING MATHEMATICS},
  language     = {eng},
  number       = {1-2},
  pages        = {57--73},
  title        = {Two-dimensional incompressible Navier-Stokes calculations in complex-shaped moving domains.},
  volume       = {34},
  year         = {1998},
}

Web of Science
Times cited: